International journal of clinical pharmacology, therapy, and toxicology · 1993
Cutaneous and ocular changes associated with the use of chlorpromazine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Wolf M E, Richer S, Berk M A, Mosnaim A D
Аннотация
A 57-year-old schizoaffective disorder patient was placed on chlorpromazine because of its sedative properties and low profile for extrapyramidal side effects. After two years of treatment, the patient developed photosensitivity and blue-gray pigmentation of the skin of the face, neck and dorsum of hands. Significant pigment deposits were also observed in eye lens and cornea. An oval translucent lesion lateral to the left angle of the mouth was removed and the biopsy showed a basal cell carcinoma. The cutaneous and eye pigmentation were only partially reversible after the discontinuation of chlorpromazine. There has been no recurrence of basal cell carcinoma.